# SDR C2XA07IA005

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 11,285 hours, 6,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2509, THE CREW REPORTED THE EMERGENCY LIGHT ON BULKHEAD TO BE BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
